Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 51-60 of 87 (Search time: 0.005 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date) Altmetrics
51
Article
Differential equations and Sobolev orthogonality

Jung, IH; Kwon, Kil Hyunresearcher; Lee, DW; Littlejohn, LL, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.65, no.1-3, pp.173 - 180, 1995-12

52
Article
Hermitian differential operators, distributions, and bilinear forms

Kwon, Kil Hyunresearcher, SELECTA ANALYTICA, v.0, no.0, pp.71 - 81, 1996-06

53
Article
Weighted L-2 inequalities for classical and semiclassical weights

Jung, HS; Kwon, Kil Hyunresearcher; Lee, DW, JOURNAL OF INEQUALITIES AND APPLICATIONS, v.1, no.2, pp.171 - 181, 1997

54
Article
Sobolev-type orthogonal polynomials and their zeros

Kwon, Kil Hyunresearcher, RENDICONTI DI MATEM. APPL., v.17, no.0, pp.423 - 444, 1997-06

55
Article
Symmetrizability of differential equations having orthogonal polynomial solutions

Kwon, Kil Hyunresearcher; Yoon, GJ, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.83, no.2, pp.257 - 268, 1997

56
Article
Convergence of a quadrature formula for variable-signed weight functions

Jung, HS; Kwon, Kil Hyunresearcher, BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, v.57, no.2, pp.275 - 288, 1998-04

57
Article
A solution to the general Bessel moment problem

Kwon, Kil Hyunresearcher, APPLICABLE ANALYSIS, v.1, no.0, pp.205 - 220, 1992-06

58
Article
REAL ORTHOGONALIZING WEIGHTS FOR BESSEL POLYNOMIALS

EVANS, WD; EVERITT, WN; Kwon, Kil Hyunresearcher; LITTLEJOHN, LL, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.49, no.1-3, pp.51 - 57, 1993-12

59
Article
New characterizations of discrete classical orthogonal polynomials

Kwon, Kil Hyunresearcher; Lee, DW; Park, SB, JOURNAL OF APPROXIMATION THEORY, v.89, no.2, pp.156 - 171, 1997-05

60
Article
Generalized Hahns theorem

Kwon, Kil Hyunresearcher; Yoon, GJ, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.116, no.2, pp.243 - 262, 2000-04

rss_1.0 rss_2.0 atom_1.0